I got botox in January, six days later my eyelid started drooping, I went back to see the Dr. and got some eyedrops. This helped alot but it is not quite 2 months past and the lines are starting to reappear and my eyelid is still drooping ( it has improved but still noticeable without the eyedrops. Should I be able to get some sort of refund or discount on this? It cost almost $700.00 and has not been a good experience at all.
Should I Get Some Sort of Refund or Discount After Paying for Botox That Caused a Droopy Eyelid?
Doctor Answers (12)
Droopy eyelids after Botox
What you experienced is called eyelid ptosis and is a complication of either too much or improper placement of Botox. The droopy lids will definitely go away with time. Whether or not you are "owed" a refund is completely up to your doctor. I always tell my patients that eyelid ptosis is a risk of injecting Botox in the forehead so we have to keep the injections up high and use small amounts. We may use fillers to improve the lower forehead lines. Therefore, my patients know this is a risk of the procedure. Most procedures are not without some risk. I would hope your doctor would follow you closely and ensure your ptosis resolves. Also, in the future, I recommend you see an experienced trained Botox injector. Most dermatologists are trained with Botox.
Refund after ptosis from Botox
Eyelid ptosis is a well-known, documented problem after Botox. It should have been covered on any consent you signed. The first time I inject a patient I will be conservative with the Botox and put it higher. This keeps ptosis from happening. Then I ask the patient to return in 2 weeks if everything doesn't look as planned. Then I can make adjustments. Overinjecting from the beginning is risky, and ptosis can happen. Every office and injector will have their own policy on when to issue a refund. But in all honesty, I doubt it. Eyelid ptosis is something that can happen, and that's when we are all thankful that Botox is temporary and will go away!
Eyelid ptosis after Botox is a rare occurrence
Having eyelid droop after Botox should be a very rare phenomenon. It will gradually improve over the 3 months. Your doctor did right in prescribing eye drops which help, but don't resolve the issue. I would talk to you doctor and see if you can make a deal for the next round of Botox or other treatments you would like. I think that's reasonable.
You might also like...
Botox and refunds for side-effects
Dependent upon your provider, you probably signed a consent that included potential side effects from any Botox treatment, and they aren't obligated to return your money. The eye drops provided should help and it shouldn't last very long, if you had true eyelid ptosis.
Eyelid ptosis after a Botox injection
As mentioned, you unfortunately developed an eyelid ptosis after the placement of your Botox filler. This is always self resolving and it sounds like appropriate supportive therapy was given. Currently it appears that your main concern is some sort of compensation for an imperfect outcome. All patients sign a consent which entail the known risks of Botox injections and a detailed discussion is also undertaken for new clients as well. Regardless of the details, I am certain that your provider is not happy with an imperfect result and would want to hear your concerns so they can do right by you. Different providers can forward who should inject, who is better, who went to what course, etc. I could also submit that you should only go to someone that has taken all of the face apart and put it back together - in the living - and basically has my surgical training. Ultimately, the correct answer is that there are many competent providers and everyone has imperfections. Go to your provider and convey your feelings - it will be the best for both of you.
Be healthy and be well,
James M. Ridgway, MD
Droopy eyelid after Botox injection
A droopy eyelid is a known side effect of Botox injection and usually discussed prior to the treatment during informed consent. Every office has a different policy and a policy where the physician does not refund is also acceptable in most cosmetic practices.
Web reference: http://www.AdvanceYourBeauty.com
Refund on Botox Due to Pstosis
Ptosis, or droopy eyelids, is a known risk of Botox injections; especially if the doctor is inexperienced and uses too much or injects it in the wrong place. Fortunately (and perhaps unfortunately) this result will only last 3 to 6 months. As for the refund, this is dependant on what liability waivers or agreements you may or may not have signed prior to the injection. You’ll have to find out from the clinic you used if they give refunds for unsatisfactory results.
Should eyelid drooping allow for a refund?
Eyelid drooping or ptosis is an unfortunate side effect of Botox and other neuromodulator injections. It is commonmly due to product seeping out of the corrugator muscles and affecting the muscle of the upper eyelids. In most cases, this side effect is short lived and treated with eyedrops. It usually doesnt last as long as the clinical effect of Botox. In my practice, a consent is attained where I discuss all of the possible side effects and what I am doing to prevent them. Having said that, I would suggest you return to your injector and show them your result. It would be up to them as to how they would proceed. I hope this was helpful. Best of luck.
Drooping eyelid from Botox injection
Drooping of the eyelid following a botox injection can be a technical error or something that just happens. Sometimes bad luck just floats around and sometimes it lands on you. Eyedrops usually help such as Napthcon A. The condition is usually short lived. If you were my patient I would do everything in my power to make your happy and the enhance your experience. It is just one of those rare and unforeseen complications of Botox
Eyelid ptosis after Botox
Eyelid ptosis is a risk of Botox injections. Eyebrow sagging is as well. You shoudl talk to your doctor as for his policy.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.